Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 850170, 9 pages.
A New Tau Method for Solving Nonlinear Lane-Emden Type Equations via Bernoulli Operational Matrix of Differentiation
A new and efficient numerical approach is developed for solving nonlinear Lane-Emden type equations via Bernoulli operational matrix of differentiation. The fundamental structure of the presented method is based on the Tau method together with the Bernoulli polynomial approximations in which a new operational matrix is introduced. After implementation of our scheme, the main problem would be transformed into a system of algebraic equations such that its solutions are the unknown Bernoulli coefficients. Also, under several mild conditions the error analysis of the proposed method is provided. Several examples are included to illustrate the efficiency and accuracy of the proposed technique and also the results are compared with the different methods. All calculations are done in Maple 13.
J. Appl. Math., Volume 2013 (2013), Article ID 850170, 9 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tohidi, E.; Erfani, Kh.; Gachpazan, M.; Shateyi, S. A New Tau Method for Solving Nonlinear Lane-Emden Type Equations via Bernoulli Operational Matrix of Differentiation. J. Appl. Math. 2013 (2013), Article ID 850170, 9 pages. doi:10.1155/2013/850170. https://projecteuclid.org/euclid.jam/1394808002